Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/16394
Title: Normalized Frobenius condition number of the orthogonal projections of the identity
Authors: Suárez Sarmiento, Antonio F. 
González Sánchez, Luis 
UNESCO Clasification: 120610 Matrices
120111 Teoría de matrices
12 Matemáticas
Keywords: Frobenius norm minimization
Orthogonal projections
Frobenius condition number
Issue Date: 2013
Project: Avances en Simulación de Campos de Viento y Radiación Solar. 
Journal: Journal of Mathematical Analysis and Applications 
Abstract: This paper deals with the orthogonal projection (in the Frobenius sense) AN of the identity matrix I onto the matrix subspace AS (A ? Rn×n, S being an arbitrary subspace of Rn×n). Lower and upper bounds on the normalized Frobenius condition number of matrix AN are given. Furthermore, for every matrix subspace S ? Rn×n, a new index bF (A, S), which generalizes the normalized Frobenius condition number of matrix A, is defined and analyzed...
URI: http://hdl.handle.net/10553/16394
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2012.11.021
Source: Journal of Mathematical Analysis and Applications [0022-247X], v. 400(2), p. 510-516
Rights: by-nc-nd
Appears in Collections:Artículos
Thumbnail
Adobe PDF (116,09 kB)
Show full item record

SCOPUSTM   
Citations

2
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

2
checked on Mar 30, 2025

Page view(s)

177
checked on Feb 1, 2025

Download(s)

232
checked on Feb 1, 2025

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.